I feel your pain. I took EFFEXOR XR for 4 years and put on 35 pounds. Not from being lazy either or from eating everything in sight. No matter what I did it wouldn't budge. I tried walking, running, etc. I had to curb my weights workout because I just got thick and stayed there. Anyways, all though docs won't admit it. Antidepressants make you gain weight. It seems like my body chemistry changed too. I have yet to lose any weight on the phen/b12 combo. I am really discouraged. They are wrong to have put you on a liquid diet. How are you supposed to LIVE on liquids? Anyways, try hi-proteins like a 3 egg white to a yolk combo for breakfast with some local wheat toast. They usually suggest hi protein and low carbs (like regular oatmeal and mixed with fruit for breakfast) lunch a salad made of tuna, low cal mayo and wheat toast with fruit for lunch. Prehaps this will help you. If you like I have a plan the weight loss clinic docs have for us there. I have yet to lose any, but I think it's because of the effexor left over in my system from last month. God Bless.